# SDR MASA200700824

- Difficulty date: November 28, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 24,365 hours, 19,681 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 0427
- Condition: Malfunctioned
- Location: Nlg
- Part time: 15,616 hours, 12,920 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 7322, BUF - GEAR DISAGREE WARNING, NOSE GEAR WOULDN’T EXTEND.  CREW MANUALLY EXTENDED.  REMOVED AND REPLACED PARK BREAK SOV AND NLG DOOR SELECTOR VALVE.
